Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 1(451), Pages 197–198 (Mi umn9904)  

Brief Communications

On the structure of the critical group of a circulant graph with non-constant jumps

A. D. Mednykhab, I. A. Mednykhab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

Funding Agency Grant Number
Russian Science Foundation 16-41-02006
This work was financially supported by the Russian Science Foundation (project no. 16-41-02006).


DOI: https://doi.org/10.4213/rm9904

Full text: PDF file (354 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:1, 190–192

Bibliographic databases:

MSC: Primary 05C30; Secondary 39A10
Received: 05.12.2019

Citation: A. D. Mednykh, I. A. Mednykh, “On the structure of the critical group of a circulant graph with non-constant jumps”, Uspekhi Mat. Nauk, 75:1(451) (2020), 197–198; Russian Math. Surveys, 75:1 (2020), 190–192

Citation in format AMSBIB
\Bibitem{MedMed20}
\by A.~D.~Mednykh, I.~A.~Mednykh
\paper On the structure of the critical group of a circulant graph with non-constant jumps
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 1(451)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn9904}
\crossref{https://doi.org/10.4213/rm9904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4070023}
\elib{https://elibrary.ru/item.asp?id=43282249}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 1
\pages 190--192
\crossref{https://doi.org/10.1070/RM9904}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000530279200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085055605}


Linking options:
  • http://mi.mathnet.ru/eng/umn9904
  • https://doi.org/10.4213/rm9904
  • http://mi.mathnet.ru/eng/umn/v75/i1/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:168
    References:12
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021